# SDR SWIA2020082051901

- Difficulty date: July 16, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS1031 BETWEEN STRINGER 24R TO 26R APPEARS CORRODED.   (C-CHECK) RO 8/18/2020    REMOVED CORROSION FROM FRAME AT FS1031 BETWEEN STGR 24R - 26R REF CRJ700 SRM. FOUND TO BE WITH IN LINITS. RESTORED FINISH REF CRJ700 SRM. PRESSURE CHECK GOOD.
